Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sun tan, patches on forehead - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2360 Questions
Doctor :   hi
User :   Hello
Doctor :   How can I help you
User :   Its related to my forehead
Doctor :   Yes tell me
User :   I have dark sun tan kind of patches on my fore head.
User :   it started about 4 years ago
Doctor :   ok
User :   and ever since i have tried a lot of creams and masks but has not made any difference
Doctor :   ok.
User :   If i bleach my face the color reduces marginally but only for short period of time
User :   I'am not sure if its really sun tan or anything else
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   27 male,
Doctor :   ok.
Doctor :   How did it start.
Doctor :   Was it following an fever episode.
User :   i have no clue...
User :   No
Doctor :   Is it itchy or associated with any watery kind of discharge
User :   No
Doctor :   Since the start or now
User :   If I'am very tired and not feeling good Ex. slight fever or body pain, then the dark color increases
Doctor :   ok
Doctor :   Has it remained thesame or has it worsened since 4 years
User :   worsened
User :   I had sever rhinitis for about 10 yrs
Doctor :   Were you on any Medications for it
User :   Its better in the last 2-3 yrs
Doctor :   and If so waht was it
User :   Yes
User :   I had been to several doctors who had prescribed every thing from vitamin c to antibiotics.
Doctor :   Was there some thing that you have taken regularly for Rinitis
User :   I was primarily using a nasal spray called rhinocot(Idont remember the exact spelling)
User :   I was using the spray for almost an year
User :   and later discontinued..
User :   and the only medicince I used to take was coldact
Doctor :   Steroid based
Doctor :   was it
User :   I'am not sure..
User :   but I guess it was not
Doctor :   It can be as side Effect of the medication
Doctor :   since steroids are mostly prone to cause Hyprpigmentation
Doctor :   Do you wear a Cap for long
User :   WWW.WWWW.WW Doctor :   ok,
User :   thats the one i was using
User :   No I dont wear any caps.
User :   and most fo the time I'am indoors and not in sun
Doctor :   That is steroid based
User :   except for an year when i was outdoors most of the time
User :   and thats when it increased
User :   it also spread to my fore arms
Doctor :   How ever the treatment now would be Topical steroids and Hypopigmentation agents
Doctor :   Like alovera
User :   ok do you suggest anything in specific?
Doctor :   steroids would lighten theSkin and Creams woudl try and reverse the Skin to the normal color
Doctor :   Cream EVION in the morning and the night for one week and do not expose your skin to the Atmosphere
Doctor :   or thesun
Doctor :   would be teh advice
User :   thank you
User :   I'll surelly try that
Doctor :   please fill this form i have sent and tell me When done
User :   I have filled it
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor